MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK MEDTRONIC HV-R FENESTRATED SCREW CEMENT

MEDTRONIC SOFAMOR DANEK MEDTRONIC HV-R FENESTRATED SCREW CEMENT
Catalog Number 7480724T
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Common device name: bone cement, posterior screw augmentation.(b)(4).Neither the device nor applicable imaging films were returned to manufacturer for evaluation therefore we are unable to determine the definitive cause of event.
 
Event or Problem Description
Procedure: 'nav mis degenerative trauma' it was reported that intra-op, while implanting the fenestrated screws from t10-l4 around approximately level t10/t11 it was noticed that there was cement extravasation.Reportedly, there was slight surgical delay to confirm no issue to the patient.Surgeon completed procedure with no known complications.

Brand Name
MEDTRONIC HV-R FENESTRATED SCREW CEMENT
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK
4340 swinea rd
memphis TN 38118
MDR Report Key6394175
Report Number1030489-2017-00502
Device Sequence Number733381
Product Code PML
UDI-Device Identifier00643169715127
UDI-Public00643169715127
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K152604
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7480724T
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2017
Initial Report FDA Received Date03/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1